Journal of Symbolic Logic

An Undecidable Problem in Correspondence Theory

L. A. Chagrova

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 56, Issue 4 (1991), 1261-1272.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743813

Mathematical Reviews number (MathSciNet)
MR1136455

Zentralblatt MATH identifier
0737.03018

JSTOR
links.jstor.org

Citation

Chagrova, L. A. An Undecidable Problem in Correspondence Theory. J. Symbolic Logic 56 (1991), no. 4, 1261--1272. https://projecteuclid.org/euclid.jsl/1183743813


Export citation